... irregular. Could he have gotten the medicine into his system thru his skin? We think he had an overdose of nitroglycerin when he picked up and counted 100 nitro pills. This was very scary as he only has one artery left, the doctors basically sent him home to die.
Yes this is possible these nitro pills in the glass bottle you should not even open the bottle until your ready to use them don't know what he is doing counting them in his hand..its not a overdose but this is the reason when you are told to sit down take one pill out of bottle and dissolve under tonger because they make you faint and dizzy.and you could fall... ps when you open the bottle you shorten the life on the pills to about 4 months life but never dump them in your hand..they can start breaking them down right away..for angina attack... chuck1957
- Nitroglycerin Information for Consumers
- Nitroglycerin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nitroglycerin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2009 • 3 answers
Nitroglycerin - Do you know a product in time release granules contained in a hard gelatine capsule?
Posted 16 Aug 2009 • 1 answer
Was wondering why I get overdose symptoms from hydrocodone,acetomidephine,and all cold n cough meds?
Posted 25 Aug 2011 • 1 answer
Posted 27 Mar 2014 • 2 answers
Posted 26 Jul 2014 • 1 answer